Jump to content
ACN Latitudes Forums

ShaesMom

Members
  • Content Count

    726
  • Joined

  • Last visited

About ShaesMom

  • Rank
    Advanced Member

Profile Information

  • Gender
    Not Telling
  1. We have finally figured out that this is exactly what has been happening with our dd. We have found a pattern of strong behaviorial issues usually happening the night before a full moon through the day after. She has more fatigue, headaches and leg aches. She also has at least one episode of strong herxing that reminds of what I have seen on Under Our Skin that appears almost like having a seizure (which have been ruled out).
  2. The flu mist is a live virus and should be avoided especially in immune compromised. Vaccine is made with the dead virus. We have also avoided the flu vaccine for the last four years for PANS kiddo but this year I am asking all her Dr's about pros and cons. Nervous it will jumpstart major flare but since she does have CVID dx and because the flu sounds really bad this year-we may try it again.
  3. There is a KC area support group. http://lymefight.info/. I received a newsletter from them for a few months and it always seemed like it was filled with upto date material. They also sent me a list of doctors in the area. Unfortunately, we actually live in a different state so I was never able to attend any of the meetings.
  4. I would see about changing back to the same brand she was on before Gammunex C. Doc changed my dd's brand about a year and a half after starting and she did not tolerate the switch. No equillibrium issues but side effect sx's tripled. We switched back and sx decreased immediately.
  5. Sounds like a Bartonella rash. I get pimple like bumps on my back in cycles with my bart herxing. They never have pus but it looks like my back is covered with red pimples. They go away on their own.
  6. Yikes is right! Glad you found it on the floor and not on one of you.
  7. It has to be given on an empty stomach or it will not be absorbed properly. We do ours one hour before we eat in the am and then at least two hours after eating at night.
  8. I was told by our LLMD that Rifampin does not come in a liquid. We open the tablets and mix with a little water. Thanks, our LLMD wrote "suspension" on the script, but I am thinking CVS ,may compound it. I will go today and ask. Are there different brands? Sorry I don't worry about brands for those family members who are taking Rifampin so I have never really paid attention.
  9. I was told by our LLMD that Rifampin does not come in a liquid. We open the tablets and mix with a little water.
  10. DS is on Azith/Aug/Rifampin combo since May. He has done really well on this. We added in the Rifampin after almost a year on the other two and for several months he would get a large rash every Tuesday on either one or both of his legs. Over the months the rashes became smaller and fewer. Since adding in the Rifampin I have noticed that his mood swings have improved; his temper isn't as quick; depression is better and he just seems happier again.
  11. LOTS of H2O the day before, day of and for a couple of days after. Either Tylenol or Ibuprofen about an hour beforehand along with an antihistamine.
  12. Thanks FallingApart. I'm sorry to hear that you are also dealing with your own health issues. You really put into words what I couldn't with your post the the other day. So "thank you" for sharing your own vunerability with us. Mar-thank you as well all your words of encouragement. Prayer is much needed for all of us.
  13. What else have you tried besides antibiotics? GSE, Artemesia, Magnesium, Acidophilus, monthly IVIG I don't want to cause a firestorm of debate. However, this sounds as if the current therapies are having very little impact to improve you or your daughter's life. Existing is not life. For you or her. I have not had a child so debilitated that he cannot leave the house or attend school. I can only imagine the stress that would place on a family, including the child! I would be open to trying some different medications many might consider under the "psychiatric" realm. SSRI's or oth
  14. The Doctor we intially saw in MO dx'd me with this on the first visit. I think he recommended Heparin-I would have to go back and look at the notes. I never treated. I had bulging veins in my hands for years-I'm assuming this was from the hypercoag. It is one of the things I have kept a close on since starting treatment. My hands now appear normal looking without the bulges. I don't know if this means that the hypercoag is gone or just not as bad.
×
×
  • Create New...